# SDR ASAA2024122854876

- Difficulty date: December 28, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A323132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STR 23R POSSIBLE CORROSION AT THE FOLLOWING LOCATIONS AT STA 727F JUST AFT OF WING TO BODY FAIRING AND FWD OF STA 847 TO AFT CARGO DOOR FRAME, ALSO BETWEEN STA 847 TO STA 867 AND BETWEEN STA 867 TO STA 887 AND AFT OF STA 947.5 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3251-32, 146A3231-46, 147A3110-4 AND 147A3400-4 BETWEEN STA 727F-967 STGR 23R IAW EA 800-53EA28028 REV00. SRXR430X.
